# SDR ERAA201100010

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N972EA
- Make and model: Beech 1900D
- Aircraft serial: UE389
- Aircraft time: 18,201 hours, 27,040 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Controller
- Part number: 071015420801
- Part serial: 1026
- Condition: Inoperative
- Location: Tcas
- Part time: 18,201 hours, 27,040 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

TCAS CONTROLLER AND TRANSPONDER CONTROLLER DISPLAY WENT BLANK ON SHORT FINAL INTO ANC.  REPLACED CONTROLLER AND SYSTEM OPERATES OK.
